MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815150
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a severely tortuous and severely calcified left anterior descending artery.A 1.50 mm x 15 mm maverick? balloon catheter.However, during the procedure, the balloon ruptured.The procedure was completed with a different device without any patient complications reported.The patient was in good condition.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr.: the fg maverick 2 mr 1.5mm x 15mm catheter was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.Microscopic examination of the balloon material identified a pinhole leak at the middle markerband.Bumper tip showed no signs of distal tip damage.A leakage test was performed wherein the device was attached to an encore inflation unit, an attempt was made to inflate the device however, it failed to inflate.The device was then soaked in the water bath at 37 celsius, to allow for the matter inside to soften or breakdown.Another attempt was then made to inflate the balloon to 12 atmospheres (atm) as per, maverick 2 instructions for use (ifu), using an encore inflation aid and a pinhole was identified at the middle markerband.The device failed to inflate fully due to a pinhole in the balloon material.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a severely tortuous and severely calcified left anterior descending artery.A 1.50mm x 15mm maverick? balloon catheter.However, during the procedure, the balloon ruptured.The procedure was completed with a different device without any patient complications reported.The patient was in good condition.It was further reported that the device was advanced for dilation.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23547543
Report Number2124215-2025-82334
Device Sequence Number9683343
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)280416(10)36317763
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0036317763
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale